MathSciNet Relay Station
MathSciNet bibliographic data
MR432489 (55 #5477) 05C20 (04A05)
Fajtlowicz, Siemion A graph-theoretical generalization of a Cantor theorem. Proc. Amer. Math. Soc. 63 (1977), no. 1, 177–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement